# SDR 96ZZZX1099

- Difficulty date: January 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N757UK
- Make and model: Cessna 152
- Aircraft serial: 15280012
- Engine: Lyc O235L2C
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: MA3AU
- Condition: Defective
- Location: Engine
- Part time: 4,625 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CARBURETOR COMPOSITE FLOATS BLACK AND CARBONED.  IN ADDITION, THROTTLE ARM WORN.  TWO PIECE VENTURI WAS INSTALLED.
